Patient : I just recently ended my UTI antibiotics, but on my last few pills I began taking adderall. Ever since my prescription was done and I I'm just on adderal it seems as though my UTI symptoms are back. However it's more frequent urination especially at night, than it is pain. I have to go even if I just went and it's keeping me from sleeping. What should I do? Will this go away?
Thank you for your question. There are no documented adverse side effect between Adderall (amphetamine / dextroamphetamine) and common antibiotics for treating UTIs such as ciprofloxacin, nitrofurantoin, and amoxacillin.
However, it is not uncommon to have a persistent urinary tract infection that does not respond to a single course of antibiotics. In your case, it is possible that you may have had a recurrence of this urinary tract infection. You may need to follow up with another course of antibiotics for this UTI. Please see your doctor.
Thank you for consulting AskTheDoctor.com
These Q&A’s are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.